Yingzhou Li

Yingzhou Li
  • Phillip Griffiths Assistant Research Professor
  • Assistant Research Professor of Mathematics
Internal office address: Mathematics Department, Duke University, Box 90320, Durham, NC 27708
Education & Training
  • Ph.D., Stanford University 2017

Fellowships, Supported Research, & Other Grants

AMS-Simons Travel Grants awarded by Simons Foundation (2018 to 2020)

Wang, Z, Li, Y, and Lu, J. "Coordinate Descent Full Configuration Interaction." Journal of Chemical Theory and Computation (May 10, 2019). Full Text

Li, Y, and Lu, J. "Bold diagrammatic Monte Carlo in the lens of stochastic iterative methods." Transactions of Mathematics and Its Applications 3.1 (February 1, 2019): 1-17. Full Text Open Access Copy

Li, Y, and Lin, L. "Globally Constructed Adaptive Local Basis Set for Spectral Projectors of Second Order Differential Operators." Multiscale Modeling & Simulation 17.1 (January 2019): 92-116. Full Text

Li, Y, Yang, H, and Ying, L. "Multidimensional butterfly factorization." Applied and Computational Harmonic Analysis 44.3 (May 1, 2018): 737-758. (Letter) Full Text Open Access Copy

Wang, R, Li, Y, and Darve, E. "On the Numerical Rank of Radial Basis Function Kernels in High Dimensions." Siam Journal on Matrix Analysis and Applications 39.4 (January 2018): 1810-1835. Full Text

Li, Y, and Ying, L. "Distributed-memory hierarchical interpolative factorization." Research in Mathematical Sciences 4.1 (December 1, 2017). Full Text

Zhang, L, Sun, L, Guan, Z, Lee, S, Li, Y, Deng, HD, Li, Y, Ahlborg, NL, Boloor, M, Melosh, NA, and Chueh, WC. "Quantifying and Elucidating Thermally Enhanced Minority Carrier Diffusion Length Using Radius-Controlled Rutile Nanowires." Nano Letters 17.9 (September 2017): 5264-5272. Full Text

Li, Y, and Yang, H. "Interpolative butterfly factorization." Siam Journal on Scientific Computing 39.2 (January 1, 2017): A503-A531. Full Text Open Access Copy

Li, Y, Yang, H, Martin, ER, Ho, KL, and Ying, L. "Butterfly factorization." Multiscale Modeling and Simulation 13.2 (January 1, 2015): 714-732. Full Text Open Access Copy

Li, Y, Yang, H, and Ying, L. "A multiscale butterfly algorithm for multidimensional fourier integral operators." Multiscale Modeling and Simulation 13.2 (January 1, 2015): 614-631. Full Text Open Access Copy